# SDR FOTR2019813259

- Difficulty date: November 17, 2010
- Submitted: November 17, 2010
- Operation: General aviation
- Filed by: Flightstar Aircraft Services LLC, repair station FOTR986N
- Aircraft: N713AA
- Make and model: Boeing 727223
- Aircraft serial: 22469
- Aircraft time: 46,048 hours, 35,978 cycles
- Engine: Pwa JT8D15
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Damaged
- Location: Lt Wing Te Flap
- Part time: 46,048 hours, 35,978 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING INBD FLAP, AFT FLAP HAS TEMP REPAIR C/W PERMINENT REPAIR IAW CUSTOMER REQUEST.  REMOVED DAMAGED AREA; SANDED, CLEANED AND PREPPED AREA IAW SRM 51-40-20 PAR 7.  REPAIRED LT WING INBD AFT FLAP UPPER SURFACE BY HOT BONDING REPAIR ON IAW SERM 51-40-20, PAR 20.
